# SDR IPXA2015080191850

- Difficulty date: July 5, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74061
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MULTIPLE AREAS OG MODERATE CORROSION ON LT WING UPPER SKIN ALONG STR 15, XORS 97-130.  REPAIRED CORROSION IAW EA 011-5730-01-A5904, REV IR AND EO 5730-58212-A.
